# SDR SWAA2025013183350

- Difficulty date: January 6, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ON CLOSE OUT PANEL AT FWD GALLEY AREA 2024-774041<[01]. REPLACED EMERGENCY EXIT LENS ON CLOSE OUT PANEL AT FWD GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10);[02] CERTIFIED WORK PERFORMED.
